Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finiteness of representation dimension


Author: Osamu Iyama
Journal: Proc. Amer. Math. Soc. 131 (2003), 1011-1014
MSC (2000): Primary 16G10; Secondary 16E10
Published electronically: July 17, 2002
MathSciNet review: 1948089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that any module over an artin algebra is a direct summand of some module whose endomorphism ring is quasi-hereditary. As a conclusion, any artin algebra has a finite representation dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G10, 16E10

Retrieve articles in all journals with MSC (2000): 16G10, 16E10


Additional Information

Osamu Iyama
Affiliation: Department of Mathematics, Kyoto University, Kyoto, 606-8502, Japan
Address at time of publication: Department of Mathematics, Himeji Institute of Technology, Himeji, 671-2201, Japan
Email: iyama@kusm.kyoto-u.ac.jp, iyama@sci.himeji-tech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06616-9
PII: S 0002-9939(02)06616-9
Received by editor(s): August 6, 2001
Received by editor(s) in revised form: October 29, 2001
Published electronically: July 17, 2002
Communicated by: Martin Lorenz
Article copyright: © Copyright 2002 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia